• NMI Moderators: 6am-64-14m | D's
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

dealing with anaphylaxis, looking for support and resources

blockbusterparty

Greenlighter
Joined
Apr 5, 2021
Messages
8
Location
MD
Hi all,
Soo.....I used to read these forums, and am only now making an account..

About me:
I live in MD, so not far from DC. (LOL, somehow I feel like saying that sounds cooler).

About me: I suffer from mental health issues, and drinking calms me down, helps with my nerves, helps me be more social.

I was introduced to H maybe seven or so years ago, which I LOVED. God. I only meant to try it once, just to say I had, but I ended up developing a serious habit, though only through sniffing. Stopped it for a year then restarted. Then it stopped working for me, and i got treatment. That was about three years ago.

Ever since that time of first entering treatment, I've developed more and more anaphylaxis reaction to medications. About three years ago, in treatment, I developed a serious reaction to Zofran. Prior to that, the only thing I had reacted to was aspartame, and I had some sort of reaction to a painkiller, though I didn't realize that was what it was at the time.

Ever since then, despite being off H, I have developed more and more reactions, including to the following:
--clonidine
-nicotine
-vodka
--modifinal
-soma

And then...this past November I made a very serious suicide attempt. I won't say what I did, but it did involve consuming something. I would have died, except that I freaked out and called 911. I was on a ventilator overnight.

Anyway, a couple weeks after the SA I started developing more and more allergies, most notably to every SSRI I've tried, including ones I took without a problem before the attempt.. The doctors I've consulted seem not to believe me, though I finally passed out last weekend, hit my head on the concrete and had to get stitches, which one thinks would be more proof for them.

I even tried H again after almost three years, and had a reaction to THAT!!! I guess it would be considered an anaphylactoid reaction, as opposed to anaphylactic one.

To get to the point, I’m wondering if anyone knows “the root causes” of anaphylaxis and how to undo it, if possible

Also, how do doctors treat somebody who has an anaphylactoid reaction to opioid pain medications? I am terrified of becoming truly sick/in pain, and having no options available to me.

RIght now, though, not being able to use the antidepressants is a BIG problem. I have been on them for over twenty years. I need to find something I can take to help with depression, preferably something I can be prescribed legally. That I won't be allergic to. That's the sticking point, lol.

I don't know if anyone knows much about this, but I'm particularly curious about what would happen if I got cancer or showed up in the ER in severe pain. I likely have an anaphylactoid reaction to the opioid painkillers. LOL, this is like a sick joke.

Links to resources would be much appreciated with figuring out the route cause of this issue, or just sharing whatever info you have.

Thanks.
 

deficiT

Moderator: DC, TDS, NSADD
Staff member
Joined
Mar 7, 2011
Messages
3,416
Location
The Belly of The Beast
Hey there. I don't know much about anaphylaxis, but wanted to welcome you to Bluelight anyway. Hopefully someone here has some knowledge but it sounds like you need to stay in close touch with your doctor if you are developing random allergies like that.
 

blockbusterparty

Greenlighter
Joined
Apr 5, 2021
Messages
8
Location
MD
Thanks you two. I really do need to be seeing an allergist and am going to call one tomorrow. This is an awful situation that I wouldn’t wish on anybody.

also, since I’m a newbie how do I add info to my profile? Like, I can see a way to change my “banner” but not a way to add info like location, etc. Help?
 
Top